Specific characteristics and variational principle for homogeneous random fields

A. A. Tempelman

Research output: Contribution to journalArticlepeer-review

17 Scopus citations
Original languageEnglish (US)
Pages (from-to)341-365
Number of pages25
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume65
Issue number3
DOIs
StatePublished - Sep 1984

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • General Mathematics

Cite this